# SDR DALA2017041303028

- Difficulty date: April 12, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO FRAME DENTED AT BS 420, STRINGER 25L.  MAINTENANCE REPAIRED THE FRAME IAW PRI 555832-14, REV 0, AND ER/A 555832-14, REV ORIGINAL.
